# SDR AALA202111195727

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 24,439 hours, 10,220 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH LAVATORY LOCKING LATCH DIFFICULT TO ENGAGE. SECURED LATCH IAW CMM 25-40-64, OPS CHECK GOOD.
